Alert archive / Kansas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 101, NWS Wichita, KS

June 4, 2005Butler County, Elk County, Greenwood County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 4, 2005, 6:59 PM CDT for Butler County, Elk County, Greenwood County, Kansas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2005, 6:59 PM CDT (23:59 UTC)
Expired
Jun 4, 2005, 8:00 PM CDT
In force
61 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

Counties Butler County, KS, Elk County, KS, Greenwood County, KS

The radar

The Wichita radar (KICT), 81 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 3:30 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 12.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2005-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2005-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.19395878Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1005 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 042359
SVRICT
KSC015-049-073-050100-
/O.NEW.KICT.SV.W.0101.050604T2359Z-050605T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
659 PM CDT SAT JUN 4 2005

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ELK COUNTY IN SOUTHEAST KANSAS.
  EASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS.
  WESTERN GREENWOOD COUNTY IN SOUTHEAST KANSAS.

* UNTIL 800 PM CDT.

* AT 655 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM CASSODAY TO 14
  MILES SOUTHWEST OF EUREKA TO 6 MILES SOUTHEAST OF LATHAM...MOVING
  NORTHEAST AT 30 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  CASSODAY...CLIMAX...EUREKA...LATHAM...PIEDMONT...ROSALIA...
  SEVERY...THRALL

THE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING
  HAIL UP TO THE SIZE OF QUARTERS...
  WINDS UP TO 60 MILES AN HOUR...
  VERY HEAVY RAINFALL...WHICH MAY CAUSE LOCALIZED FLOODING...

THE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL.


A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.

LAT...LON 3806 9672 3772 9667 3748 9681 3749 9618
      3807 9616

$$

KLEINSASSER
2 follow-up statements
000 
WWUS53 KICT 050020
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
720 PM CDT SAT JUN 4 2005

KSC015-049-073-050100-
/O.CON.KICT.SV.W.0101.000000T0000Z-050605T0100Z/
GREENWOOD KS-BUTLER KS-ELK KS-
720 PM CDT SAT JUN 4 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHWESTERN ELK...
EASTERN BUTLER AND WESTERN GREENWOOD COUNTIES UNTIL 800 PM CDT...

AT 718 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11
MILES SOUTHEAST OF MATFIELD GREEN TO 8 MILES SOUTHWEST OF EUREKA TO 7
MILES EAST OF LATHAM...AND MOVING EAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR EUREKA BY  725 PM CDT.
  NEAR SEVERY BY  735 PM CDT.
  NEAR HAMILTON BY  740 PM CDT.

THE TOWNS OF PIEDMONT...THRALL AND CLIMAX ARE ALSO IN THE PATH OF
THIS LINE OF SEVERE THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3806 9672 3772 9667 3748 9681 3749 9618
      3807 9616

$$

CHANCE
000 
WWUS53 KICT 050033
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
733 PM CDT SAT JUN 4 2005

KSC015-049-073-050100-
/O.CON.KICT.SV.W.0101.000000T0000Z-050605T0100Z/
GREENWOOD KS-BUTLER KS-ELK KS-
733 PM CDT SAT JUN 4 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHWESTERN ELK...
EASTERN BUTLER AND WESTERN GREENWOOD COUNTIES UNTIL 800 PM CDT...

AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12
MILES EAST OF CASSODAY TO 8 MILES SOUTH OF EUREKA TO 9 MILES EAST OF
LATHAM...AND MOVING EAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR SEVERY BY  745 PM CDT.
  NEAR HAMILTON BY  750 PM CDT.

THE TOWNS OF PIEDMONT...THRALL AND CLIMAX ARE ALSO IN THE PATH OF
THIS LINE OF SEVERE THUNDERSTORMS.

LAT...LON 3806 9672 3772 9667 3748 9681 3749 9618
      3807 9616

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:35 PM CDT, 4 hours 24 minutes earlier.

Area forecast discussion, Jun 4, 2:35 PM CDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
235 PM CDT SAT JUN 4 2005

.DISCUSSION...
...MAIN FORECAST CONCERNS ARE POTENTIAL FOR SIGNIFICANT SEVERE
WEATHER AND ADDITIONAL FLOODING THIS AFTERNOON AND TONIGHT...

TONIGHT:
AM GETTING A JUMP ON THE FORECAST IN ANTICIPATION OF A BUSY LATE
AFTERNOON AND EVENING. AT 1800Z A WELL DEFINED UPPER LEVEL LOW IS
EVIDENT ON THE SATELLITE IMAGERY OVER WESTERN NEBRASKA. IN
ASSOCIATION WITH THIS LOW, A SURFACE BOUNDARY EXTENDS FROM SOUTHERN
MINNESOTA SOUTHWARD INTO SOUTHWEST OKLAHOMA. AHEAD OF THIS FRONT THE
AIRMASS IS VERY MOIST AND UNSTABLE. EASTERN KANSAS IS FAIRLY WELL
CAPPED AT THIS TIME, BUT THAT SHOULD ERODE BY LATE AFTERNOON WITH
EXPLOSIVE THUNDERSTORM DEVELOPMENT. OUR CURRENT THINKING IS THAT THE
INITIAL THUNDERSTORM DEVELOPMENT SHOULD BE SOMEWHERE IN THE VICINITY
OF THE TURNPIKE. SPCS OUTLOOK HAS A HIGH RISK OF SEVERE WEATHER FOR
MOST OF NORTHEAST KANSAS INTO NORTHWEST MISSOURI, WITH A MODERATE
RISK THROUGH SOUTHEAST KANSAS. TORNADOES WITH THESE STORMS MAINLY
THIS EVENING ARE DEFINITELY POSSIBLE. IN ADDITION TO THE THREAT FOR
TORNADOES, HEAVY RAIN IS ONCE AGAIN A POSSIBILITY. AM LEAVING THE
FLOOD WATCH OUT AS IS FOR TONIGHT. THE SURFACE BOUNDARY SHOULD BE IN
THE VICINITY OF AN IOLA TO CANEY LINE BY MIDNIGHT, THEN TO THE
EASTERN BORDER OF OUR FORECAST AREA BY AROUND DAYBREAK.

SUNDAY-SUNDAY NIGHT:
NOT MUCH CHANGE TO THE ONGOING FORECAST. KEPT A CHANCE OF
THUNDERSTORMS IN THE FAR SOUTHEAST, BUT NOT REAL CONFIDENT ON THAT.
THE BOUNDARY LOOKS TO HANG UP FROM SOUTHERN ILLINOIS INTO CENTRAL
OKLAHOMA. BECAUSE OF THAT PUT SOME SMALL CHANGES OF THUNDERSTORMS IN
ALONG THE OKLAHOMA/KANSAS BORDER FOR SUNDAY NIGHT.

MONDAY-SATURDAY:
PRETTY MUCH LEFT THE ON-GOING FORECAST ALONE. THUNDERSTORM CHANCES
SHOULD INCREASE TOWARD MIDWEEK AS ANOTHER STRONG UPPER TROF DEVELOPS
OUT WEST, WITH HINTS OF A FRONTAL BOUNDARY PUSHING INTO CENTRAL
KANSAS WEDNESDAY INTO THURSDAY. SEASONABLY VERY WARM AFTERNOONS AND
MILD NIGHTS PROGGED, WITH NIGHTTIME LOW-LEVEL JETS COMMON.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    62  85  65  91 /  40  10  10  10
HUTCHINSON      61  85  64  91 /  30  10  10  10
NEWTON          61  85  65  90 /  50  10  10  10
ELDORADO        63  85  65  90 /  60  10  10  10
WINFIELD-KWLD   63  85  66  91 /  60  20  20  20
RUSSELL         58  84  63  92 /  20  10  10  10
GREAT BEND      58  84  63  92 /  10  10  10  10
SALINA          60  84  63  90 /  40  10  10  10
MCPHERSON       60  85  64  90 /  40  10  10  10
COFFEYVILLE     69  86  66  89 /  80  40  20  20
CHANUTE         68  85  66  88 /  80  30  20  20
IOLA            68  85  66  88 /  80  20  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH IN EFFECT FROM 1 PM SATURDAY UNTIL 6 AM CDT SUNDAY
FOR THE FOLLOWING ZONES...ALLEN...BUTLER...CHASE...CHAUTAUQUA...
COWLEY...ELK...GREENWOOD...HARVEY...LABETTE...MARION...
MONTGOMERY...NEOSHO...WILSON...AND WOODSON.

&&

ELDER/
Hazardous weather outlook, Jun 4, 3:40 PM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE WICHITA KS
340 PM CDT SAT JUN 4 2005

KSZ032-033-047>053-067>072-082-083-091>096-098>100-051200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
340 PM CDT SAT JUN 4 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

A SIGNIFICANT SEVERE WEATHER EVENT IS POSSIBLE LATE THIS AFTERNOON
INTO TONIGHT ACROSS CENTRAL AND SOUTHEASTERN KANSAS, AS A VERY
STRONG UPPER LEVEL DISTURBANCE MOVES OUT OVER KANSAS FROM COLORADO.
A FEW TORNADOES WILL BE POSSIBLE, MAINLY ACROSS THE FLINT HILLS AND
SOUTHEASTERN KANSAS. A STRONG TORNADO OR TWO IS POSSIBLE IN THOSE
AREAS. OTHERWISE, VERY LARGE HAIL AND DAMAGING WINDS WILL BE
POSSIBLE AREAWIDE.

WEAK LOW PRESSURE IS FORECAST TO DEVELOP SOMEWHERE IN CENTRAL OR
SOUTH CENTRAL KANSAS THIS AFTERNOON, WITH A DRYLINE EXTENDING
SOUTHWARD FROM THE LOW THROUGH WESTERN OKLAHOMA. AS THE VERY STRONG
DISTURBANCE ALOFT MOVES OUT OVER KANSAS, SCATTERED SUPERCELL
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG OR EAST OF THE DRYLINE
DURING THE MID TO LATE AFTERNOON HOURS. THE SEVERE WEATHER THREAT
WILL CONTINUE FOR MUCH OF THE EVENING, ALTHOUGH THE MAIN THREAT AREA
WILL GRADUALLY SHIFT EAST OF THE INTERSTATE 135 CORRIDOR.

IN ADDITION TO THE SEVERE WEATHER THREAT, ADDITIONAL FLOODING IS
POSSIBLE MAINLY ACROSS THE FLINT HILLS AND SOUTHEASTERN KANSAS.
PLEASE REFER TO THE LATEST FLOOD WATCH IN EFFECT UNTIL EARLY SUNDAY
MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS IN EXTREME SOUTHEASTERN
KANSAS SUNDAY AFTERNOON. IF STORMS ARE ABLE TO DEVELOP, THEY MAY
BECOME SEVERE.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH
THURSDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL
BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON INTO THE EVENING
HOURS ACROSS ALL OF CENTRAL AND SOUTHEASTERN KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM

JMC/TES

In the hours before

Local storm report, Jun 4, 6:28 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
628 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             1 S ARKANSAS CITY       37.05N 97.04W
06/04/2005  1.00 INCH        COWLEY             KS   TRAINED SPOTTER

            QUARTER SIZE HAIL.

&&

TES
Local storm report, Jun 4, 6:29 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
629 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             ARKANSAS CITY           37.07N 97.04W
06/04/2005  1.75 INCH        COWLEY             KS   TRAINED SPOTTER

            GOLF BALL SIZE HAIL.

&&

TES
Special weather statement, Jun 4, 6:35 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
635 PM CDT SAT JUN 4 2005

KSZ083-042345-
SEDGWICK-
635 PM CDT SAT JUN 4 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SEDGWICK COUNTY...

AT 633 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
NEAR MAIZE...OR 8 MILES NORTHWEST OF DOWNTOWN WICHITA...AND MOVING
NORTHEAST AT 30 MPH.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

CHANCE
Local storm report, Jun 4, 6:47 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
647 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             ARKANSAS CITY           37.07N 97.04W
06/04/2005  1.00 INCH        COWLEY             KS   TRAINED SPOTTER

            QUARTER SIZE HAIL

&&

CDB
Local storm report, Jun 4, 6:49 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
649 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     FUNNEL CLOUD     4 SE ARKANSAS CITY      37.03N 96.99W
06/04/2005                   COWLEY             KS   TRAINED SPOTTER

&&

CDB
Local storm report, Jun 4, 6:56 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
656 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             1 E VALLEY CENTER       37.84N 97.36W
06/04/2005  0.50 INCH        SEDGWICK           KS   PUBLIC

            MARBLE SIZE HAIL.

&&

TES

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:35 PM CDTSevere Thunderstorm WarningICTCowley25 min
Jun 3, 9:33 PM CDTSevere Thunderstorm WarningICTCowley42 min
Jun 3, 9:45 PM CDTFlash Flood WarningICTChase, Marion6 hr
Jun 3, 9:55 PM CDTTornado WarningICTCowley35 min
Jun 3, 10:29 PM CDTSevere Thunderstorm WarningICTCowley31 min
Jun 3, 10:58 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley32 min
Jun 3, 11:07 PM CDTTornado WarningICTCowley23 min
Jun 3, 11:28 PM CDTTornado WarningICTCowley32 min
Jun 3, 11:31 PM CDTSevere Thunderstorm WarningICTChautauqua44 min
Jun 3, 11:55 PM CDTFlash Flood WarningICTChautauqua, Elk5 hr
Jun 3, 11:57 PM CDTTornado WarningICTChautauqua33 min
Jun 4, 12:23 AM CDTTornado WarningICTChautauqua19 min
Jun 4, 1:12 AM CDTTornado WarningICTChautauqua, Montgomery20 min
Jun 4, 1:28 AM CDTTornado WarningICTMontgomery32 min
Jun 4, 2:01 AM CDTTornado WarningICTLabette, Montgomery24 min
Jun 4, 3:58 AM CDTFlash Flood WarningICTButler, Greenwood6 hr
Jun 4, 5:13 AM CDTFlash Flood WarningICTWoodson3 hr
Jun 4, 3:40 PM CDTTornado WarningICTMcPherson, Saline40 min
Jun 4, 5:09 PM CDTSevere Thunderstorm WarningICTButler, Chase51 min
Jun 4, 5:44 PM CDTSevere Thunderstorm WarningICTButler, Cowley61 min
Jun 4, 5:50 PM CDTSevere Thunderstorm WarningICTButler, Chase, Greenwood50 min
Jun 4, 5:59 PM CDTSevere Thunderstorm WarningICTButler, Cowley61 min
Jun 4, 6:13 PM CDTTornado WarningICTButler, Cowley47 min
Jun 4, 6:40 PM CDTSevere Thunderstorm WarningICTCowley65 min
Jun 4, 6:43 PM CDTSevere Thunderstorm WarningICTHarvey, Sedgwick28 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.